American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13C05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 68 found      Go to page: 1 2 3

[31] Henrik Bresinsky and Lê Tuân Hoa. On the reduction number of some graded algebras. Proc. Amer. Math. Soc. 127 (1999) 1257-1263. MR 1473657.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Mee-Kyoung Kim. Factorization of an integrally closed ideal in two-dimensional regular local rings. Proc. Amer. Math. Soc. 125 (1997) 3509-3513. MR 1415330.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] William Heinzer and Irena Swanson. Ideals contracted from 1-dimensional overrings with an application to the primary decomposition of ideals. Proc. Amer. Math. Soc. 125 (1997) 387-392. MR 1363423.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Paulo Brumatti, Philippe Gimenez and Aron Simis. Combinatorics of a certain ideal in the Segre coordinate ring. Proc. Amer. Math. Soc. 124 (1996) 3285-3292. MR 1343683.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] Richard Belshoff, Susan Palmer Slattery and Cameron Wickham. The local cohomology modules of Matlis reflexive modules are almost cofinite. Proc. Amer. Math. Soc. 124 (1996) 2649-2654. MR 1326995.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] D. Arnold and M. Dugas. Indecomposable modules over Nagata valuation domains . Proc. Amer. Math. Soc. 122 (1994) 689-696. MR 1239795.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] Mihai Cipu, Jürgen Herzog and Dorin Popescu. Indecomposable generalized Cohen-Macaulay modules . Trans. Amer. Math. Soc. 342 (1994) 107-136. MR 1104198.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Andrew R. Kustin. Classification of the Tor-algebras of codimension four almost complete intersections . Trans. Amer. Math. Soc. 339 (1993) 61-85. MR 1132435.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] Chin-Pi Lu. Modules and rings satisfying (accr) . Proc. Amer. Math. Soc. 117 (1993) 5-10. MR 1104398.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Nicole Snashall. Two questions on scalar-reflexive rings . Proc. Amer. Math. Soc. 116 (1992) 921-927. MR 1100664.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] Paul C. Eklof. A transfer theorem for nonstandard uniserials . Proc. Amer. Math. Soc. 114 (1992) 593-600. MR 1074751.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] L. Salce and P. Zanardo. A result by Kulikov that does not extend to modules over general valuation domains . Proc. Amer. Math. Soc. 111 (1991) 643-649. MR 1043419.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] Winfried Bruns, Aron Simis and Ngô Viêt Trung. Blow-up of straightening-closed ideals in ordinal Hodge algebras . Trans. Amer. Math. Soc. 326 (1991) 507-528. MR 1005076.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] Dorin Popescu. Indecomposable Cohen-Macaulay modules and their multiplicities . Trans. Amer. Math. Soc. 323 (1991) 369-387. MR 979959.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] Robert M. Guralnick, Lawrence S. Levy and Robert B. Warfield. Cancellation counterexamples in Krull dimension $1$ . Proc. Amer. Math. Soc. 109 (1990) 323-326. MR 1009990.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] J. P. Brennan, M. V. Pinto and W. V. Vasconcelos. The Jacobian module of a Lie algebra . Trans. Amer. Math. Soc. 321 (1990) 183-196. MR 958883.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] Bernd Ulrich. Sums of linked ideals . Trans. Amer. Math. Soc. 318 (1990) 1-42. MR 964902.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] Melvin Hochster and Craig Huneke. Tight closure, invariant theory, and the Brian\c con-Skoda theorem . J. Amer. Math. Soc. 3 (1990) 31-116. MR 1017784.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[49] Mutsumi Amasaki. Application of the generalized Weierstrass preparation theorem to the study of homogeneous ideals . Trans. Amer. Math. Soc. 317 (1990) 1-43. MR 992603.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] Gennady Lyubeznik. A property of ideals in polynomial rings . Proc. Amer. Math. Soc. 98 (1986) 399-400. MR 857929.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[51] Ernst Dieterich and Alfred Wiedemann. The Auslander-Reiten quiver of a simple curve singularity . Trans. Amer. Math. Soc. 294 (1986) 455-475. MR 825715.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] Budh Nashier. Monic polynomials and generating ideals efficiently . Proc. Amer. Math. Soc. 95 (1985) 338-340. MR 806066.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[53] Cary Webb. Decomposition of graded modules . Proc. Amer. Math. Soc. 94 (1985) 565-571. MR 792261.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[54] E. Graham Evans and Phillip Griffith. Filtering cohomology and lifting vector bundles . Trans. Amer. Math. Soc. 289 (1985) 321-332. MR 779066.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[55] Edgar Enochs. Flat covers and flat cotorsion modules . Proc. Amer. Math. Soc. 92 (1984) 179-184. MR 754698.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[56] Raman Parimala and Parvin Sinclair. A localisation principle for quadratic spaces over Laurent extensions . Proc. Amer. Math. Soc. 89 (1983) 202-204. MR 712622.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[57] E. Graham Evans and Phillip Griffith. Order ideals of minimal generators . Proc. Amer. Math. Soc. 86 (1982) 375-378. MR 671197.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[58] Winfried Bruns. The Eisenbud-Evans generalized principal ideal theorem and determinantal ideals . Proc. Amer. Math. Soc. 83 (1981) 19-24. MR 619972.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[59] Raymond C. Heitmann. A negative answer to the prime sequence question . Proc. Amer. Math. Soc. 77 (1979) 23-26. MR 539623.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[60] Robert O. Stanton. Relative $S$-invariants . Proc. Amer. Math. Soc. 65 (1977) 221-224. MR 0447206.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 68 found      Go to page: 1 2 3